# SDR SWAA110450

- Difficulty date: January 18, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 65,485 hours, 62,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131SWA
- Part serial: 4705
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EMERGENCY EXIT LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
